Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102401
Title: Failure of interpolation in constant domain intuitionistic logic
Authors: Mints, G.
Olkhovikov, G.
Urquhart, A.
Issue Date: 2013
Publisher: Association for Symbolic Logic
Citation: Mints G. Failure of interpolation in constant domain intuitionistic logic / G. Mints, G. Olkhovikov, A. Urquhart. — DOI 10.2178/jsl.7803120 // Journal of Symbolic Logic. — 2013. — Vol. 78. — Iss. 3. — P. 937-950.
Abstract: This paper shows that the interpolation theorem fails in the intuitionistic logic of constant domains. This result refutes two previously published claims that the interpolation property holds. © 2013, Association for Symbolic Logic.
URI: http://hdl.handle.net/10995/102401
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84925270890
PURE ID: 894958
d6cca6d9-2b0d-4cb2-9836-c807377f2db0
ISSN: 224812
DOI: 10.2178/jsl.7803120
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84925270890.pdf145,84 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.